Journal of Inequalities and Applications (Jan 2008)

On Functional Inequalities Originating from Module Jordan Left Derivations

  • Kang Sheon-Young,
  • Chang Ick-Soon,
  • Kim Hark-Mahn

Journal volume & issue
Vol. 2008, no. 1
p. 278505

Abstract

Read online

Abstract We first examine the generalized Hyers-Ulam stability of functional inequality associated with module Jordan left derivation (resp., module Jordan derivation). Secondly, we study the functional inequality with linear Jordan left derivation (resp., linear Jordan derivation) mapping into the Jacobson radical.